نمایش مختصر رکورد

dc.contributor.authorBaharlouei, S.en_US
dc.contributor.authorMokhtari, R.en_US
dc.contributor.authorChegini, N.en_US
dc.date.accessioned1402-06-01T11:56:13Zfa_IR
dc.date.accessioned2023-08-23T11:56:14Z
dc.date.available1402-06-01T11:56:13Zfa_IR
dc.date.available2023-08-23T11:56:14Z
dc.date.issued2023-09-01en_US
dc.date.issued1402-06-10fa_IR
dc.date.submitted2023-02-02en_US
dc.date.submitted1401-11-13fa_IR
dc.identifier.citationBaharlouei, S., Mokhtari, R., Chegini, N.. (2023). Solving two-dimensional coupled Burgers equations via a stable hybridized discontinuous Galerkin method. Iranian Journal of Numerical Analysis and Optimization, 13(3), 397-425. doi: 10.22067/ijnao.2023.80916.1215en_US
dc.identifier.urihttps://dx.doi.org/10.22067/ijnao.2023.80916.1215
dc.identifier.urihttps://ijnao.um.ac.ir/article_43622.html
dc.identifier.urihttps://iranjournals.nlai.ir/handle/123456789/1022273
dc.description.abstractThe purpose of this paper is to design a fully discrete hybridized discon-tinuous Galerkin (HDG) method for solving a system of two-dimensional (2D) coupled Burgers equations over a specified spatial domain. The semi-discrete HDG method is designed for a nonlinear variational formulation on the spatial domain. By exploiting broken Sobolev approximation spaces in the HDG scheme, numerical fluxes are defined properly. It is shown that the proposed method is stable under specific mild conditions on the stabi-lization parameters to solve a well-posed (in the sense of energy method) 2D coupled Burgers equations, which is imposed by Dirichlet boundary conditions. The fully discrete HDG scheme is designed by exploiting the Crank–Nicolson method for time discretization. Also, the Newton–Raphson method that has the order of at least two is nominated for solving the obtained nonlinear system of coupled Burgers equations over the rect-angular domain. To reduce the complexity of the proposed method and the size of the linear system, we exploit the Schur complement idea. Numerical results declare that the best possible rates of convergence are achieved for approximate solutions of the 2D coupled Burgers equations and their first-order derivatives. Moreover, the proposed HDG method is examined for two other types of systems, that is, a system with high Reynolds numbers and a system with an exact solution. The acceptable results of examples show the flexibility of the proposed method in solving various problems.en_US
dc.format.extent1121
dc.format.mimetypeapplication/pdf
dc.languageEnglish
dc.language.isoen_US
dc.relation.ispartofIranian Journal of Numerical Analysis and Optimizationen_US
dc.relation.isversionofhttps://dx.doi.org/10.22067/ijnao.2023.80916.1215
dc.subjectCoupled Burgers equationsen_US
dc.subjecthybridized discontinuous Galerkin methoden_US
dc.subjectStability analysisen_US
dc.subjectNumerical methods for differential equations and its applicationsen_US
dc.titleSolving two-dimensional coupled Burgers equations via a stable hybridized discontinuous Galerkin methoden_US
dc.typeTexten_US
dc.typeResearch Articleen_US
dc.contributor.departmentDepartment of Mathematical Sciences, Isfahan University of Technology, Isfahan 84156- 83111, Iran.en_US
dc.contributor.departmentDepartment of Mathematical Sciences, Isfahan University of Technology, Isfahan 84156- 83111, Iran.en_US
dc.contributor.departmentDepartment of Mathematics, Tafresh University, Tafresh 39518-79611, Iran.en_US
dc.citation.volume13
dc.citation.issue3
dc.citation.spage397
dc.citation.epage425
nlai.contributor.orcid0000-0002-1420-0949


فایل‌های این مورد

Thumbnail

این مورد در مجموعه‌های زیر وجود دارد:

نمایش مختصر رکورد